# SDR 051603

- Difficulty date: May 16, 2003
- Submitted: May 22, 2003
- Operation: Air carrier
- Aircraft: N1566C
- Make and model: Beech 1900C
- Aircraft serial: UC36
- Aircraft time: 24,774 hours, 26,483 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Diaphragm
- Part number: RA5326
- Condition: Ruptured
- Location: Fuel Pump
- Component: Pump
- Component part number: 1143890425
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LOW PSI FUEL PUMP FOUND LEAKING ON RAMP - RUPTURED DIAPHRAGM
